# SDR TWAA9819005

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: A054984
- Condition: Worn
- Location: Row 17
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EGRESS LIGHT COVER STRIP MISSING AT CABIN ROW 17.  REPLACED COVER (P/N 5778-1), AND LIGHT CABLE.  CHECK -C 9-1-98 STL.
